A case of palmoplantar pustulosis induced by certolizumab pegol: New anti-TNF-alpha demonstrates the same class effect

Michael L. Shelling, Magalys Vitiello, Emma L. Lanuti, Maria Miteva, Paolo Romanelli, Francisco A. Kerdel

Research output: Contribution to journalArticle

9 Scopus citations

Abstract

The development of de novo psoriasis in patients treated with tumor necrosis factor-alpha antagonists is well recognized. The authors hereby report a case of palmplantar pustular psoriasis in a patient with rheumatoid arthritis treated with etanercept. The condition responded to topical steroids but re-occurred upon treating the patient with certolizumab pegol. This strongly suggests that the development of de novo psoriasis is a class effect.

Original languageEnglish (US)
Pages (from-to)40-41
Number of pages2
JournalJournal of Clinical and Aesthetic Dermatology
Volume5
Issue number8
StatePublished - Aug 1 2012

    Fingerprint

ASJC Scopus subject areas

  • Dermatology

Cite this